# SDR R61A2022020300087

- Difficulty date: January 19, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION AT FRAME 84 ON THE CROSS BEAM ON THE LH SIDE AS MARKED.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-00-10/REPAIR 03.
